Jacobi-Bernoulli cohomology and deformations of schemes and maps

Ziv Ran 1
  • 1 University of California, Surge Facility

Abstract

We introduce a notion of Jacobi-Bernoulli cohomology associated to a semi-simplicial Lie algebra (SELA). For an algebraic scheme X over ℂ, we construct a tangent SELA J X and show that the Jacobi-Bernoulli cohomology of J X is related to infinitesimal deformations of X.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Harris J., Mumford D., On the Kodaira dimension of the moduli space of curves, Invent. Math., 1982, 67(1), 23–88 http://dx.doi.org/10.1007/BF01393371

  • [2] Hartshorne R., Algebraic Geometry, Grad. Texts in Math., 52, Springer, Berlin-New York-Heidelberg, 1977

  • [3] Ischebeck F., Eine Dualität zwischen den Funktoren Ext und Tor, J. Algebra, 1969, 11(4), 510–531 http://dx.doi.org/10.1016/0021-8693(69)90090-8

  • [4] Kodaira K., A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds, Ann. of Math., 1962, 75(1), 146–162 http://dx.doi.org/10.2307/1970424

  • [5] Kodaira K., Complex Manifolds and Deformations of Complex Structures, Grundlehren Math. Wiss., 283, Springer, Berlin-New York, 1986 http://dx.doi.org/10.1007/978-1-4613-8590-5

  • [6] Lichtenbaum S., Schlessinger M., The cotangent complex of a morphism, Trans. Amer. Math. Soc., 1967, 128, 41–70 http://dx.doi.org/10.1090/S0002-9947-1967-0209339-1

  • [7] Matsumura H., Commutative Algebra, 2nd ed., Math. Lecture Note Ser., 56, Benjamin/Cummings, Reading, 1980

  • [8] Merkulov S.A., Operad of formal homogeneous spaces and Bernoulli numbers, Algebra Number Theory, 2008, 2(4), 407–433 http://dx.doi.org/10.2140/ant.2008.2.407

  • [9] Petracci E., Universal representations of Lie algebras by coderivations, Bull. Sci. Math., 2003, 127(5), 439–465 http://dx.doi.org/10.1016/S0007-4497(03)00041-1

  • [10] Ran Z., Enumerative geometry of families of singular plane curves, Invent. Math., 1989, 97(3), 447–465 http://dx.doi.org/10.1007/BF01388886

  • [11] Ran Z., Stability of certain holomorphic maps, J. Differential Geom., 1991, 34(1), 37–47

  • [12] Ran Z., Canonical infinitesimal deformations, J. Algebraic Geom., 2000, 9(1), 43–69

  • [13] Ran Z., Lie atoms and their deformations, Geom. Funct. Anal., 2008, 18(1), 184–221 http://dx.doi.org/10.1007/s00039-008-0655-x

  • [14] Sernesi E., Deformations of Algebraic Schemes, Grundlehren Math. Wiss., 334, Springer, Berlin, 2006

  • [15] Varadarajan V.S., Lie Groups, Lie Algebras and their Representations, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Englewood Cliffs, 1974

OPEN ACCESS

Journal + Issues

Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant and original works in all areas of mathematics. The journal publishes both research papers and comprehensive and timely survey articles. Open Math aims at presenting high-impact and relevant research on topics across the full span of mathematics.

Search